# SDR SWAA2023091992554

- Difficulty date: August 22, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR MOP SILL CRACKED AT BS 303 LBL 56 WL 208.<[01] PARTILA STEP 1;[02] UPDATED STEP 1.;[03] UPDATED STEP 2 AND 3;[04] COMPLETED STEPS 2.3.;[05] COMPLETED STEP 1AND 4.;[06] VERIFIED STEPS COMPLETE.
